Alert archive / South Carolina / Red Flag Warnings in 2010
Red Flag Warning 1, NWS Charleston, SC
NWS Charleston, SC issued this red flag warning at Oct 15, 2010, 4:14 AM EDT for 5 counties in South Carolina; Jenkins County, Screven County, Georgia. It took effect at Oct 15, 2010, 12:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2010, 4:14 AM EDT (08:14 UTC)
- In effect from
- Oct 15, 2010, 12:00 PM EDT
- Expired
- Oct 15, 2010, 6:25 PM EDT
- In force
- 6 hr
- Issued by
- NWS Charleston, SC
Counties Jenkins County, GA, Screven County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 29 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 8.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 387 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1084 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -150 m²/s²
- 0-3 km storm-relative helicity
- -92 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -1.6
The text
As transmitted, in the capitals the NWS used until 2016.
545 WWUS82 KCHS 150814 RFWCHS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 414 AM EDT FRI OCT 15 2010 GAZ099>101-114>119-137>141-150915- /O.CAN.KCHS.FW.A.0001.101015T1600Z-101015T2300Z/ CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN- COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY- COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- 414 AM EDT FRI OCT 15 2010 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE FIRE WEATHER WATCH. FOLLOWING THE PASSAGE OF A STRONG COLD FRONT...DRY AND BREEZY CONDITIONS ARE EXPECTED ACROSS MUCH OF SOUTHEAST GEORGIA THIS AFTERNOON INTO THIS EVENING. THE STRONGEST AND GUSTIER WINDS ARE EXPECTED TO BE NORTH OF THE AREA DURING THESE TIMES AND THE FIRE WEATHER WATCH HAS BEEN CANCELLED. MINIMUM RELATIVE HUMIDITY VALUES OF 15 TO 25 PERCENT...WINDS OF 10 TO 20 MPH AND DRY FUELS HAVE PROMPTED THE ISSUANCE OF A FIRE DANGER STATEMENT FOR THE REGION TODAY. $$ GAZ087-088-SCZ040-042>045-047>051-151630- /O.UPG.KCHS.FW.A.0001.101015T1600Z-101015T2300Z/ /O.NEW.KCHS.FW.W.0001.101015T1600Z-101015T2300Z/ JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON- CHARLESTON-COASTAL JASPER- 414 AM EDT FRI OCT 15 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. FOLLOWING THE PASSAGE OF A STRONG COLD FRONT...MUCH DRIER CONDITIONS ALONG WITH INCREASING WESTERLY WIND GUSTS ARE EXPECTED TODAY. RED FLAG CONDITIONS WILL LIKELY DEVELOP ACROSS SOUTHEAST SOUTH CAROLINA AND JENKINS AND SCREVEN COUNTIES IN SOUTHEAST GEORGIA THIS AFTERNOON INTO EARLY THIS EVENING. MINIMUM RELATIVE HUMIDITY VALUES OF 20 TO 25 PERCENT...WINDS OF 15 TO 20 MPH GUSTING TO NEAR 30 MPH AT TIMES AND DRY FUELS WILL COMBINE TO PRODUCE A HIGH FIRE DANGER ACROSS MUCH OF THE AREA AWAY FROM THE IMMEDIATE COAST. ANY FIRES THAT IGNITE WILL HAVE THE POTENTIAL TO SPREAD QUICKLY UNDER THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
3 follow-up statements
712 WWUS82 KCHS 151424 RFWCHS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1024 AM EDT FRI OCT 15 2010 GAZ087-088-SCZ040-042>045-047>051-152230- /O.CON.KCHS.FW.W.0001.101015T1600Z-101015T2300Z/ JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON- CHARLESTON-COASTAL JASPER- 1024 AM EDT FRI OCT 15 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY ACROSS MUCH OF SOUTHEAST SOUTH CAROLINA AND PORTIONS OF INLAND SOUTHEAST GEORGIA... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. FOLLOWING THE PASSAGE OF A STRONG COLD FRONT...MUCH DRIER CONDITIONS ALONG WITH INCREASING WESTERLY WIND GUSTS ARE EXPECTED TODAY. RED FLAG CONDITIONS WILL LIKELY DEVELOP ACROSS MUCH OF SOUTHEAST SOUTH CAROLINA AWAY FROM THE IMMEDIATE COAST...AND ACROSS JENKINS AND SCREVEN COUNTIES IN SOUTHEAST GEORGIA THIS AFTERNOON INTO EARLY THIS EVENING. MINIMUM RELATIVE HUMIDITY VALUES OF 15 TO 20 PERCENT...WINDS OF 15 TO 20 MPH GUSTING TO NEAR 30 MPH AT TIMES AND DRY FUELS WILL COMBINE TO PRODUCE A HIGH FIRE DANGER ACROSS MUCH OF THE AREA AWAY FROM THE IMMEDIATE COAST. ANY FIRES THAT IGNITE WILL HAVE THE POTENTIAL TO SPREAD QUICKLY UNDER THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
827 WWUS82 KCHS 151942 RFWCHS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 342 PM EDT FRI OCT 15 2010 GAZ087-088-SCZ040-042>045-047>051-152300- /O.CON.KCHS.FW.W.0001.000000T0000Z-101015T2300Z/ JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON- CHARLESTON-COASTAL JASPER- 342 PM EDT FRI OCT 15 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY ACROSS MUCH OF SOUTHEAST SOUTH CAROLINA AND PORTIONS OF INLAND SOUTHEAST GEORGIA...... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. BEHIND A COLD FRONT THAT HAS PUSHED OFFSHORE...MUCH DRIER CONDITIONS ALONG WITH STRONG WESTERLY WINDS WILL PERSIST THROUGH THE REST OF TODAY. RED FLAG CONDITIONS ARE EXPECTED ACROSS MUCH OF SOUTHEAST SOUTH CAROLINA AWAY FROM THE IMMEDIATE COAST...AND ACROSS JENKINS AND SCREVEN COUNTIES IN SOUTHEAST GEORGIA INTO EARLY THIS EVENING. MINIMUM RELATIVE HUMIDITY VALUES OF AROUND 20 PERCENT...WINDS OF 15 TO 20 MPH GUSTING TO NEAR 30 MPH AT TIMES AND DRY FUELS WILL COMBINE TO PRODUCE A HIGH FIRE DANGER ACROSS MUCH OF THE AREA AWAY FROM THE IMMEDIATE COAST. ANY FIRES THAT IGNITE WILL HAVE THE POTENTIAL TO SPREAD QUICKLY UNDER THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
004 WWUS82 KCHS 152225 RFWCHS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 625 PM EDT FRI OCT 15 2010 GAZ087-088-SCZ040-042>045-047>051-152330- /O.CAN.KCHS.FW.W.0001.000000T0000Z-101015T2300Z/ JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON- CHARLESTON-COASTAL JASPER- 625 PM EDT FRI OCT 15 2010 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE RED FLAG WARNING. RELATIVE HUMIDITY VALUES HAVE RECOVERED ABOVE 25 PERCENT...AND WILL CONTINUE TO RISE THROUGH THE EVENING HOURS. IN ADDITION...WINDS HAVE DIMINISHED ACROSS THE AREA AND ARE NO LONGER EXPECTED TO REACH RED FLAG WARNING CRITERIA. AS A RESULT...THE RED FLAG WARNING HAS BEEN CANCELLED. ALTHOUGH THE RED FLAG WARNING IS NO LONGER IN EFFECT...CRITICAL RELATIVE HUMIDITY VALUES AND DRY FUELS ARE EXPECTED TO CONTINUE THROUGH THE WEEKEND RESULTING IN AN INCREASED FIRE DANGER. $$ JAQ
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this red flag warning went out at Oct 15, 3:54 AM EDT, 20 minutes earlier.
Area forecast discussion, Oct 15, 3:54 AM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
354 AM EDT FRI OCT 15 2010
.SYNOPSIS...
HIGH PRES WILL BUILD W OF THE REGION TODAY. A SECONDARY AND RE-
ENFORCING COLD FRONT WILL THEN PASS THROUGH THIS EVENING...WITH
HIGH PRES BUILDING BACK INTO THE REGION OVER THE WEEKEND AND
REMAINING THE DOMINANT WEATHER FEATURE THROUGH THE MIDDLE OF NEXT
WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE STRONG COLD FRONT HAS SWEPT WELL OFFSHORE EARLY THIS MORNING
AND SKIES HAVE CLEARED. A MUCH DRIER AIR MASS WILL TAKE HOLD
TODAY AND UNDER SUNNY SKIES...HIGHS WILL WARM TO THE MID TO
UPPER 70S...COOLEST OVER THE CHARLESTON TRI-COUNTY AREA AND
WARMEST ALONG AND S OF I-16 IN GEORGIA. LOW LEVEL WINDS WILL
BACK TO WSW THIS AFTERNOON AS A SECONDARY COLD FRONT APPROACHES
FROM THE NW. THIS PATTERN SUGGESTS BREEZY CONDITIONS OVER SOUTH
CAROLINA AND OCCASIONALLY GUSTINESS IN EASTERN GEORGIA AS THE
MIXED LAYER DEEPENS AND THE CAROLINAS GRADIENT TIGHTENS.
LAKE WINDS...WE HAVE ISSUED A LAKE WIND ADVISORY FOR LAKE MOULTRIE
IN BERKELEY COUNTY SOUTH CAROLINA FOR THIS AFTERNOON. W WEST WILL
BE IN THE 15 TO 25 KT RANGE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
THE DRY AND MAINLY CLOUDLESS COLD FRONT WILL RACE SE THROUGH THE
AREA THIS EVENING...LIGHT OVERNIGHT WINDS VEERING TO NW AND N
BEHIND THE FRONT. IT SHOULD DECOUPLE INLAND AREAS AFTER MIDNIGHT
AND LOW TEMPERATURES WILL FALL INTO THE MID 40S. LOWS CLOSER TO 50
ALONG THE U.S. HIGHWAY 17 CORRIDOR.
UPPER LEVEL FLOW WILL GRADUALLY FLATTEN SATURDAY THROUGH MONDAY
WHILE THE LOW-LEVEL RIDGE AXIS SHIFTS INTO THE SOUTHEAST STATES.
CLEAR SKIES AND RAIN-FREE CONDITIONS WILL PREVAIL. DESPITE LOW-LEVEL
COLD ADVECTION ON SATURDAY...CONSIDERABLE DOWNSLOPE FLOW SHOULD
YIELD HIGH TEMPERATURES IN THE MID TO UPPER 70S. POSITIVE THICKNESS
ADVECTION SUNDAY AND MONDAY WILL BRING ABOVE-NORMAL HIGHS IN THE
LOWER 80S. CLEAR SKIES AND LIGHT WINDS OVERNIGHT WILL ALLOW FOR GOOD
RADIATIONAL COOLING. LOW TEMPS WILL THEREFORE BE SEVERAL DEGREES
BELOW NORMAL IN THE 40S TO AROUND 50.
LAKE WINDS... COLD AIR ADVECTION OVER THE RELATIVELY WARMER
WATERS OF LAKE MOULTRIE TONIGHT SHOULD CAUSE STRONG ENOUGH LOW-
LEVEL WINDS TO MIX DOWN TO THE LAKE SURFACE TO WARRANT THE
CONTINUATION OF THE ADVISORY TONIGHT. WINDS SHOULD DIMINISH TOWARD
DAYBREAK ON SAT AS BOUNDARY LAYER WINDS SUBSIDE.
&&
.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
ZONAL FLOW MONDAY NIGHT AND TUESDAY WILL GIVE WAY TO A BROAD
TROUGHING PATTERN MID TO LATE WEEK. A WEAK COLD FRONT MAY SLIP
THROUGH WEDNESDAY NIGHT...ALTHOUGH LITTLE MOISTURE APPEARS
ASSOCIATED WITH THIS FEATURE AND WE HAVE MAINTAINED A DRY FORECAST.
ABOVE NORMAL TEMPS EXPECTED TUESDAY AND WEDNESDAY UNDER HIGH
PRESSURE BEFORE A MORE SEASONABLE AIRMASS MOVES IN BEHIND THE COLD
FRONT FOR LATE WEEK.
&&
.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
VFR CONDITIONS WILL PREVAIL AT BOTH KCHS AND KSAV THROUGH 06Z
SAT. RATHER DEEP MIXING THIS AFTERNOON SHOULD RESULT IN
WESTERLY WINDS OF 10-15 KT WITH GUSTS UPWARDS OF 20 KT AT THE
TERMINALS...MAINLY IN THE 18-22Z TIME FRAME.
EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL.
&&
.MARINE...
THE INITIAL SURGE OF MUCH COOLER AIR HAD MOVED THROUGH THE WATERS
EARLY THIS MORNING AND SURGES OVERNIGHT BRIEFLY REACHED SMALL CRAFT
ADVISORY LEVELS AROUND GRAYS REEF...OTHERWISE SPEEDS WITHIN 20 NM
MAINLY 15 TO 20 KT. WINDS WILL BACK TO W TODAY AND SUBSIDE TO 10
KT FOR A WHILE THEN BEGIN TO INCREASE LATER TODAY AS THE GRADIENT
TIGHTENS. A DRY COLD FRONT WILL MOVE THROUGH THIS EVENING THEN
ANOTHER DECENT SURGE WILL INITIATE AND CONTINUE OVERNIGHT.
MARGINAL SCA CONDITIONS ARE POSSIBLE OFF THE CHARLESTON COUNTY
COAST AND MAYBE NEAR THE HARBOR ENTRANCE...BUT CONFIDENCE IS TOO
LOW TO GO WITH SECOND PERIOD ADVISORIES. THE OUTER GEORGIA WATERS
BEYOND 20 NM MAY SEE SCA CONDITIONS REDEVELOP TONIGHT AS JETTING
TAKES HOLD AND LOW LEVEL LAPSE RATES INCREASE. DUE TO MAINLY
OFFSHORE COMPONENTS...SEAS WILL BE HELD DOWN TO 2 TO 3 FT WITHIN
20 NM AND BELOW 6 FT WELL BEYOND 20 NM OFF THE GEORGIA COAST.
COLD ADVECTION WILL WIND DOWN PRETTY QUICKLY SATURDAY MORNING WITH
GEOSTROPHIC WINDS PROGGED AT LESS THAN 15 KT BY 18Z SATURDAY. MARINE
WINDS AND SEAS WILL DROP SIGNIFICANTLY BY EARLY SATURDAY AFTERNOON
AND REMAIN WELL BELOW ADVISORY THRESHOLDS THROUGH THE MIDDLE OF NEXT
WEEK UNDER THE CONTROL OF HIGH PRESSURE.
&&
.FIRE WEATHER...
RELATIVE HUMIDITY VALUES AROUND 15-25 PERCENT...MAINLY AWAY FROM
THE COAST...AND WINDS 15-20 MPH WITH GUSTS NEAR 30 MPH ARE
EXPECTED THIS AFTERNOON. ON THU...FORESTRY OFFICIALS INDICATED FUEL
MOISTURES WERE LOW ENOUGH FOR FIRE DANGER CONCERNS...MAINLY AWAY
FROM THE COAST. PER OVERNIGHT COLLABORATION WITH WFO CAE...WE
HAVE ISSUED RED FLAG WARNINGS FOR SOUTH CAROLINA ZONES AND
JENKINS/SCREVEN COUNTIES IN GEORGIA CLOSER TO THE STRONGER
AFTERNOON LOW LEVEL WIND FIELDS. A FIRE DANGER STATEMENT WAS
ISSUED ELSEWHERE...AS AFTERNOON WINDS ARE EXPECTED TO BLOW/GUST
BELOW WARNING CRITERIA.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...RED FLAG WARNING FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
GAZ087-088.
SC...RED FLAG WARNING FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
SCZ040-042>045-047>051.
LAKE WIND ADVISORY FROM NOON TODAY TO 6 AM EDT SATURDAY FOR
SCZ045.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR AMZ374.
&&
JRLHazardous weather outlook, Oct 15, 3:27 AM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 327 AM EDT FRI OCT 15 2010 AMZ330-350-352-354-374-GAZ099>101-114>119-137>141-SCZ052-161045- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN- COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY- COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-TIDAL BERKELEY- 327 AM EDT FRI OCT 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ087-088-SCZ040-042>044-047>051-161045- JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 327 AM EDT FRI OCT 15 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ045-161045- INLAND BERKELEY- 327 AM EDT FRI OCT 15 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... ...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM EDT SATURDAY FOR LAKE MOULTRIE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. LAKE WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 15, 3:35 AM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 335 AM EDT FRI OCT 15 2010 GAZ099>101-114>119-137>141-152300- CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN- COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY- COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD... REIDSVILLE...CLAXTON...PEMBROKE...FORT MCALLISTER...SAVANNAH... TYBEE ISLAND...LUDOWICI...HINESVILLE...HALFMOON LANDING... TOWNSEND...DARIEN 335 AM EDT FRI OCT 15 2010 ...FIRE DANGER STATEMENT... WEST WINDS WILL INCREASE TO 10 TO 20 MPH WITH GUSTS TO 25 MPH ACROSS SOUTHEAST GEORGIA THIS AFTERNOON. MEANWHILE...RELATIVE HUMIDITY READINGS WILL DROP TO BETWEEN 15 AND 25 PERCENT AWAY FROM THE COAST. THIS COMBINATION OF GUSTY WINDS AND LOW HUMIDITY... ALONG WITH LOW FUEL MOISTURE WILL LEAD TO AN INCREASED FIRE DANGER ACROSS THE REGION THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU CAN BURN TODAY. IF YOU DO BURN...YOU ARE ADVISED TO USE EXTREME CAUTION. &&
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 3:19 AM EDT | Lake Wind Advisory | CHS | Berkeley | 24 hr |
| Oct 15, 2:50 PM EDT | Small Craft Advisory | CHS | 19 hr |
Nearby
Red Flag Warnings in South Carolina, 2010Red Flag Warnings in Georgia, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.